# SDR USAA20100604BA022

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340152
- Condition: Cracked
- Location: Cockpit
- Part time: 2,965 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 786  EN-ROUTE CLT TO CDG.  UPON INITIAL CLIMBOUT, THE FIRST OFFICER'S WINDSHIELD BECAME CRACKED.  THE FLIGHT WAS OPERATING IN MODERATE TO HEAVY RAIN.  DECISION WAS MADE TO RETURN TO FIELD IN CLT.  AN EMERGENCY WAS DECLARED.  THE FLIGHT MADE AN OVERWEIGHT LANDING.  FIRST OFFICER'S WINDSHIELD WAS REPLACED.
